# SDR 2008UALA02050

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 72,700 hours, 11,783 cycles
- Engine: Pwa PW4060
- Engine time: 35,097 hours, 4,967 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE 5TH STAGE COMPRESSOR BLADE ROOT OF THE NR 1 ENGINE.  REPLACED ENGINE.
